# SDR AALA990780

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1063 - EN ROUTE YYZ-ORD, DURING CLIMB, THE GEAR DOOR LIGHT ILLUMINATED.  FOLLOWED CHECKLIST, TURNED ON RIGHT ENGINE HYDRAULICS AND LIGHT REMAINED OFF FOR REST OF THE FLIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED SENSOR ON LEFT MAIN LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
